# SDR C2XA10SH320

- Difficulty date: October 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 22,420 hours, 11,987 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 14567090401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT GROUND SPOILER INBOARD HINGE OUTBOARD HAT BUSHING MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT GROUND SPOILER INBOARD HINGE IAW EMB-145 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
